# SDR 2010FA0000043

- Difficulty date: December 11, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N805BA
- Make and model: Beech 99A
- Aircraft serial: U147
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 115610015
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAGNETIC PARTICLE INSP IAW SB 2145 OF (RT) ELEVATOR TORQUE TUBE FOUND CRACKED ON (RT) TORQUE TUBE, THE PIN HOLE AREA.
